# SDR AALA201702279008

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 54,250 hours, 20,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED L2 DOOR PRESSURIZATION LIGHT FLASHING, WHEN SLIDE ARM LEVER PUSHED. LIGHT GOES OUT, NUT STARS FLASHING AGAIN,  WHEN LIGHT FLASHING L2 SLIDE SHOWS DISARMED ON ECAM, ALL INDICATIONS NORMAL ON TAKE OFF.  L2 SLIDE GIRT RECEPTACLE HAD DEBRIS, NOT ENGAGING. CLEANED GIRT BAR RECEPTICLES SLIDE L2 ARMS NORMALLY DISARMED CKS OK.
